# SDR EISA95388

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, A 2 INCH CRACK WAS FOUND AT BS 242, 1 INCH CRACK AT BS 250, 1 INCH CRACK AT BS 251 ON N.W.W LEFT PRESS BULKHEAD.  STOP DRILLED CRACKS.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW B727 SRM 51-40-2 AND 53-10-9.  (M)
